Alert archive / Vermont / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 49, NWS Burlington, VT
NWS Burlington, VT issued this severe thunderstorm warning at Jul 21, 2023, 5:04 PM EDT for Clinton County, Essex County, New York; 4 counties in Vermont. It was in force for 56 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 21, 2023, 5:04 PM EDT (21:04 UTC)
- Expired
- Jul 21, 2023, 6:00 PM EDT
- In force
- 56 min
- Issued by
- NWS Burlington, VT
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Clinton County, NY, Essex County, NY, Chittenden County, VT, Franklin County, VT, Grand Isle County, VT, Lamoille County, VT
The radar
The Burlington radar (KCXX), 17 km from the middle of the area, began a volume at 21:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 21, 5:12 PM EDT | HAIL 1 | W Colchester Point, VT | Public called and reported quarter size hail on Porters Point Road in Colchester, time estimated by radar. |
| Jul 21, 5:44 PM EDT | HAIL 0.5 | Colchester Point, VT | Half inch hail at Colchester Point |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Gray, ME (KGYX), launched 12:00Z, 9.1 hours before the alert went out and 240 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1098 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 58 m²/s²
- 0-3 km storm-relative helicity
- 85 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
832
WUUS51 KBTV 212104
SVRBTV
NYC019-031-VTC007-011-013-015-212200-
/O.NEW.KBTV.SV.W.0049.230721T2104Z-230721T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Burlington VT
504 PM EDT Fri Jul 21 2023
The National Weather Service in Burlington has issued a
* Severe Thunderstorm Warning for...
Southeastern Clinton County in northern New York...
Northeastern Essex County in northern New York...
Northwestern Lamoille County in northwestern Vermont...
Southern Grand Isle County in northwestern Vermont...
Northern Chittenden County in northwestern Vermont...
Southern Franklin County in northwestern Vermont...
* Until 600 PM EDT.
* At 503 PM EDT, a severe thunderstorm was located over Allen Point,
moving northeast at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor hail damage to vehicles is possible. Expect wind
damage to trees and powerlines.
* Locations impacted include...
Burlington, South Burlington, Cambridge, Bakersfield, Cambridge
Village, Westford, Jeffersonville Village, Colchester, Fairfax,
South Hero, Belvidere Center, Georgia, Enosburg, Belvidere,
Waterville, Georgia Center, Fletcher, Fairfield, Milton, and
Johnson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4450 7331 4466 7342 4492 7275 4467 7260
TIME...MOT...LOC 2103Z 246DEG 22KT 4461 7328
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Lahiff2 follow-up statements
411
WWUS51 KBTV 212145
SVSBTV
Severe Weather Statement
National Weather Service Burlington VT
545 PM EDT Fri Jul 21 2023
NYC019-VTC015-212155-
/O.CAN.KBTV.SV.W.0049.000000T0000Z-230721T2200Z/
Clinton NY-Lamoille VT-
545 PM EDT Fri Jul 21 2023
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CLINTON AND
NORTHWESTERN LAMOILLE COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 4450 7331 4467 7335 4492 7275 4462 7297
TIME...MOT...LOC 2145Z 246DEG 22KT 4472 7295
$$
NYC031-VTC007-011-013-212200-
/O.CON.KBTV.SV.W.0049.000000T0000Z-230721T2200Z/
Essex NY-Grand Isle VT-Chittenden VT-Franklin VT-
545 PM EDT Fri Jul 21 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR NORTHEASTERN ESSEX...SOUTHERN GRAND ISLE...NORTHWESTERN
CHITTENDEN AND SOUTHWESTERN FRANKLIN COUNTIES...
At 545 PM EDT, a severe thunderstorm was located over West Fletcher,
moving northeast at 25 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and powerlines.
Locations impacted include...
Burlington, South Burlington, Colchester, Fairfax, South Hero,
Georgia, Georgia Center, Fairfield, Milton, Fletcher, Westford,
Enosburg Falls Village, Enosburg, Grand Isle, Bakersfield, Sheldon,
St. Albans Town, Mallets Bay State Park, Sunset Island, and Sand Bar
State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4450 7331 4467 7335 4492 7275 4462 7297
TIME...MOT...LOC 2145Z 246DEG 22KT 4472 7295
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Lahiff024
WWUS51 KBTV 212155
SVSBTV
Severe Weather Statement
National Weather Service Burlington VT
555 PM EDT Fri Jul 21 2023
NYC031-VTC007-011-013-212205-
/O.EXP.KBTV.SV.W.0049.000000T0000Z-230721T2200Z/
Essex NY-Grand Isle VT-Chittenden VT-Franklin VT-
555 PM EDT Fri Jul 21 2023
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ESSEX...SOUTHERN
GRAND ISLE...NORTHWESTERN CHITTENDEN AND SOUTHWESTERN FRANKLIN
COUNTIES WILL EXPIRE AT 600 PM EDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However small
hail, gusty winds and heavy rain are still possible with this
thunderstorm.
LAT...LON 4450 7331 4467 7335 4492 7275 4462 7297
TIME...MOT...LOC 2155Z 246DEG 22KT 4474 7289
$$
LahiffWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Burlington, VT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 21, 3:46 PM EDT, 1 hour 18 minutes earlier.
Area forecast discussion, Jul 21, 3:46 PM EDT, 1 hour 18 minutes before
Area Forecast Discussion National Weather Service Burlington VT 346 PM EDT Fri Jul 21 2023 .SYNOPSIS... Showers and thunderstorms will continue to persist through this afternoon and evening as low pressure and an associated cold front continues to move across the region. As the low pressure system weakens and lifts to our north, shower chances decrease on Saturday and become near zero on Sunday. A trend towards a more typical summertime pattern will follow with quicker moving systems, lessening the threat of heavy rainfall next week. && .NEAR TERM /THROUGH SATURDAY NIGHT/... As of 340 PM EDT Friday...The showers and thunderstorms that have been developing this afternoon will continue into the evening as a cold front moves across the region. The greatest threat within these storms are gusty winds, lightning, and heavy rainfall. PWAT values are currently between 1.3-1.5" inches, which is lower than earlier this week but still rather high. This will help with heavy rainfall rates, near 1 inch per hour, or possible greater in stronger storms. This will also continue to keep the threat of flash flooding across the area, especially given the saturated soil conditions (see the Hydro section for more information). The showers will diminish towards the evening, around 9PM or so. There will be the potential for patchy fog development, especially across southern portions of the forecast area where clearing is more likely. Temperatures tonight will be seasonable, with lows in the low 60s in the valleys and 50s in the higher terrain. Saturday is shaping up to be a fairly nice day, especially in comparison to today. The greatest chances of showers will be along the international border, as the upper low moves northeastward away from the Great Lakes. Most places will have some partly cloudy skies, allowing for some much needed sunshine across the region. High temperatures tomorrow will be pleasant, in the upper 70s across most of North Country. Tomorrow night will be another quiet and comfortable night, with seasonable lows in the 50s to lower 60s. Depending on the amount of boundary layer moisture, the potential for fog development will return. && .SHORT TERM /SUNDAY THROUGH SUNDAY NIGHT/... As of 340 PM EDT Friday...After some potential morning fog, Sunday will present a wonderful opportunity to be outside. The 500mb low pressure will be well off to our northeast allowing mostly sunny skies to spread over the area. Temperature will remain close to climatological normal while humidity levels will be down from what we have been experiencing lately. && .LONG TERM /MONDAY THROUGH FRIDAY/... As of 340 PM EDT Friday...A relatively progressive pattern will persist through the week, as shortwaves transit around an upper level low situated firmly in James Bay. Monday will be another pleasant day, although afternoon temperatures will rise into the mid-80s for much of our CWA. The most significant chance of rain for this period will be on Tuesday as a shortwave moves from west to east throughout the day. We will see widespread scattered to chance thunderstorms in the afternoon with current max pops slightly over 50%. After the shortwave moves off, we will have another couple dry days before the next precipitation event of note moves in somewhere around the Friday timeframe. && .AVIATION /20Z FRIDAY THROUGH WEDNESDAY/... Through 12Z Saturday...A mix of MVFR and VFR conditions persist across the region, as showers and thunderstorms continue to develop this afternoon. A few strong storms will be possible with wind, lightning, and heavy rainfall the primary threats,and localized IFR conditions are possible in these stronger storms. Non-thunderstorms winds will be southerly, anywhere between 5 to 15 knots, with gusts up to 25 knots in some places. Showers should taper off this evening, and generally end by 03Z. Some patchy fog development is likely this evening, particularly KSLK and KMPV, where clearing skies are possible after widespread rainfall today. Outlook... Saturday Night: VFR. Slight chance SHRA, Patchy BR. Sunday: VFR. NO SIG WX. Sunday Night: VFR. NO SIG WX. Monday: VFR. Slight chance SHRA. Monday Night: VFR. Slight chance SHRA. Tuesday: VFR. Chance SHRA, Chance TSRA. Tuesday Night: Mainly VFR, with local MVFR possible. Slight chance SHRA. Wednesday: MVFR/IFR conditions possible. Slight chance SHRA. && .HYDROLOGY... As of 4 PM EDT Thursday...A flood watch is in effect from noon Friday through 2 AM Saturday. Widespread rainfall is ongoing with basin-averaged rainfall forecasts having increased into the 0.75-1.25" range. With this input, main stem rivers have a less than 10% chance of reaching action stage. However, stronger thunderstorms will produce locally higher rainfall amounts in excess of 2". Given extremely wet antecedent conditions including near or record streamflows, instances of flash flooding are expected. For details on specific area rivers and lakes, including observed and forecast river stages and lake elevations, please visit the Advanced Hydrologic Prediction Service /AHPS/ graphs on our website. && .BTV WATCHES/WARNINGS/ADVISORIES... VT...Flood Watch until 2 AM EDT Saturday for VTZ001>011-016>021. NY...Flood Watch until 2 AM EDT Saturday for NYZ026>031-034-035-087. && SYNOPSIS...Kremer NEAR TERM...Kremer SHORT TERM...Langbauer LONG TERM...Langbauer AVIATION...Kremer HYDROLOGY...Kutikoff
Hazardous weather outlook, Jul 21, 3:35 AM EDT, 13 hours 29 minutes before
Hazardous Weather Outlook National Weather Service Burlington VT 335 AM EDT Fri Jul 21 2023 NYZ026>031-034-035-087-VTZ001>011-016>021-220745- Northern St. Lawrence-Northern Franklin-Eastern Clinton- Southeastern St. Lawrence-Southern Franklin-Western Clinton- Western Essex-Eastern Essex-Southwestern St. Lawrence-Grand Isle- Western Franklin-Orleans-Essex-Western Chittenden-Lamoille-Caledonia- Washington-Western Addison-Orange-Western Rutland-Eastern Franklin- Eastern Chittenden-Eastern Addison-Eastern Rutland-Western Windsor- Eastern Windsor- 335 AM EDT Fri Jul 21 2023 ...FLOOD WATCH IN EFFECT FROM NOON EDT TODAY THROUGH LATE TONIGHT... This Hazardous Weather Outlook is for northern New York, central Vermont, northeast Vermont, northwest Vermont and southern Vermont. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Jul 21, 11:53 AM EDT, 5 hours 11 minutes before
Special Weather Statement
National Weather Service Burlington VT
1153 AM EDT Fri Jul 21 2023
NYZ029-087-211700-
Southeastern St. Lawrence NY-Southwestern St. Lawrence NY-
1153 AM EDT Fri Jul 21 2023
...Strong thunderstorms will impact portions of central St. Lawrence
County through 100 PM EDT...
At 1152 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from Heuvelton to near Edwardsville to near Redwood.
Movement was east at 20 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Potsdam, Gouverneur, Canton, De Kalb, Fowler, Colton, Rensselaer
Falls, Morley, Hermon, Heuvelton, Richville, Madrid, Pierrepont,
Russell, De Peyster, Rossie, Edwards, West Parishville, Talcville,
and West Stockholm.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4444 7562 4470 7543 4472 7478 4453 7495
4425 7531 4424 7551 4435 7574
TIME...MOT...LOC 1552Z 258DEG 17KT 4462 7541 4445 7554 4430 7575
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
BanacosSpecial weather statement, Jul 21, 1:04 PM EDT, 4 hours before
Special Weather Statement
National Weather Service Burlington VT
104 PM EDT Fri Jul 21 2023
NYZ029-087-211800-
Southeastern St. Lawrence NY-Southwestern St. Lawrence NY-
104 PM EDT Fri Jul 21 2023
...A strong thunderstorm will impact portions of southwestern St.
Lawrence County through 200 PM EDT...
At 103 PM EDT, Doppler radar was tracking a strong thunderstorm over
Gouverneur, moving east at 30 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Gouverneur, De Kalb, Fowler, Colton, Degrasse, Richville, Hermon,
Pierrepont, Russell, Rossie, Edwards, Pyrites, Talcville, South
Edwards, Nelson Corner, North Russell, Fullerville, De Kalb Junction,
North Gouverneur, and Balmat.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4445 7566 4456 7494 4426 7496 4423 7548
4436 7576
TIME...MOT...LOC 1703Z 261DEG 25KT 4435 7552
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
BanacosSpecial weather statement, Jul 21, 2:00 PM EDT, 3 hours 4 minutes before
Special Weather Statement
National Weather Service Burlington VT
200 PM EDT Fri Jul 21 2023
NYZ029-087-211900-
Southeastern St. Lawrence NY-Southwestern St. Lawrence NY-
200 PM EDT Fri Jul 21 2023
...A strong thunderstorm will impact portions of southern St.
Lawrence County through 300 PM EDT...
At 159 PM EDT, Doppler radar was tracking a strong thunderstorm near
Degrasse, moving east at 15 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Gouverneur, Oswegatchie, Fowler, Degrasse, Cranberry Lake, Fine,
Pitcairn, Stark, Edwards, Lower Oswegatchie, Talcville, South
Edwards, Fullerville, Newton Falls, Balmat, Shurtleff, West Fowler,
and South Russell.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4438 7531 4446 7475 4420 7471 4416 7532
4430 7564
TIME...MOT...LOC 1759Z 264DEG 14KT 4431 7515
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
BanacosSpecial weather statement, Jul 21, 2:14 PM EDT, 2 hours 50 minutes before
Special Weather Statement
National Weather Service Burlington VT
214 PM EDT Fri Jul 21 2023
VTZ008-009-018-211915-
Washington VT-Western Addison VT-Eastern Addison VT-
214 PM EDT Fri Jul 21 2023
...A strong thunderstorm will impact portions of central Addison and
southwestern Washington Counties through 315 PM EDT...
At 214 PM EDT, Doppler radar was tracking a strong thunderstorm over
Cornwall, moving northeast at 10 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Middlebury, Cornwall, Weybridge, Salisbury, Ripton, Bristol, Lincoln,
Whiting, New Haven, Bridport, Granville, Starksboro, Shoreham,
Waltham, Addison, Hancock, Monkton, East Middlebury, West Lincoln,
and Lake Dunmore.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4385 7325 4401 7339 4422 7303 4399 7284
TIME...MOT...LOC 1814Z 238DEG 10KT 4400 7321
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
BanacosSpecial weather statement, Jul 21, 3:33 PM EDT, 1 hour 31 minutes before
Special Weather Statement
National Weather Service Burlington VT
333 PM EDT Fri Jul 21 2023
VTZ008-010-018-212030-
Washington VT-Eastern Addison VT-Orange VT-
333 PM EDT Fri Jul 21 2023
...A strong thunderstorm will impact portions of northwestern
Orange, east central Addison, and southwestern Washington Counties
through 430 PM EDT...
At 333 PM EDT, Doppler radar was tracking a strong thunderstorm over
Lincoln, moving northeast at 20 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Montpelier, Northfield Village, Warren, Ripton, Northfield, Lincoln,
Waitsfield, Berlin, Roxbury, Williamstown, E F Knapp State Airport,
Bristol, Moretown, Granville, Barre City, Barre Town, Fayston,
Washington, Brookfield, and Middlesex.
This includes Interstate 89 between mile markers 40 and 56.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4410 7241 4398 7299 4412 7308 4429 7262
TIME...MOT...LOC 1933Z 242DEG 19KT 4409 7294
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
BanacosSpecial weather statement, Jul 21, 4:50 PM EDT, 14 minutes before
Special Weather Statement
National Weather Service Burlington VT
450 PM EDT Fri Jul 21 2023
NYZ028-VTZ001-002-005-006-016-212115-
Eastern Clinton NY-Western Franklin VT-Grand Isle VT-
Western Chittenden VT-Eastern Franklin VT-Lamoille VT-
450 PM EDT Fri Jul 21 2023
...A strong thunderstorm will impact portions of eastern Clinton,
northwestern Lamoille, southern Grand Isle, northwestern Chittenden
and central Franklin Counties through 515 PM EDT...
At 450 PM EDT, Doppler radar was tracking a strong thunderstorm over
Grand Isle, moving northeast at 20 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Enosburg Falls, Franklin, St. Albans City, Fairfax, Sheldon, Georgia,
Enosburg, Grand Isle, St. Albans Town, Enosburg Falls Village,
Milton, Bakersfield, Lake Carmi State Park, Georgia Center, Fletcher,
Fairfield, South Hero, North Hero, Belvidere, and Berkshire.
This includes Interstate 89 between mile markers 103 and 121.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4478 7265 4460 7329 4477 7340 4502 7281
TIME...MOT...LOC 2050Z 243DEG 19KT 4472 7326
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
LahiffThe office that day
Everything else NWS Burlington, VT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 21, 4:56 AM EDT | Flash Flood Warning | BTV | Essex | 2 hr |
| Jul 21, 6:59 AM EDT | Areal Flood Warning | BTV | Essex | 61 min |
| Jul 21, 11:53 AM EDT | Special Weather Statement | BTV | St. Lawrence | 67 min |
| Jul 21, 1:04 PM EDT | Special Weather Statement | BTV | St. Lawrence | 56 min |
| Jul 21, 1:16 PM EDT | Areal Flood Warning | BTV | St. Lawrence | 3 hr |
| Jul 21, 2:00 PM EDT | Special Weather Statement | BTV | St. Lawrence | 60 min |
| Jul 21, 3:26 PM EDT | Severe Thunderstorm Warning | BTV | Clinton | 64 min |
| Jul 21, 4:29 PM EDT | Severe Thunderstorm Warning | BTV | Clinton | 61 min |
| Jul 21, 2:14 PM EDT | Special Weather Statement | BTV | Addison | 61 min |
| Jul 21, 2:52 PM EDT | Flash Flood Warning | BTV | Addison | 3 hr |
| Jul 21, 3:33 PM EDT | Special Weather Statement | BTV | Washington | 57 min |
| Jul 21, 3:44 PM EDT | Severe Thunderstorm Warning | BTV | Addison, Orange, Washington | 38 min |
| Jul 21, 4:33 PM EDT | Severe Thunderstorm Warning | BTV | Addison, Orange, Rutland, Washington, Windsor | 57 min |
| Jul 21, 4:50 PM EDT | Special Weather Statement | BTV | Franklin, Grand Isle | 25 min |
| Jul 21, 5:09 PM EDT | Areal Flood Warning | BTV | Rutland, Windsor | 3 hr |
| Jul 21, 5:39 PM EDT | Severe Thunderstorm Warning | BTV | Chittenden | 66 min |
| Jul 21, 5:49 PM EDT | Areal Flood Warning | BTV | Franklin | 13 min |
| Jul 21, 5:53 PM EDT | Special Weather Statement | BTV | Addison | 67 min |
| Jul 21, 6:02 PM EDT | Flash Flood Warning | BTV | Franklin | 3 hr |
| Jul 21, 6:14 PM EDT | Special Weather Statement | BTV | Rutland | 61 min |
| Jul 21, 6:39 PM EDT | Special Weather Statement | BTV | Chittenden | 66 min |
| Jul 21, 7:55 PM EDT | Special Weather Statement | BTV | Essex, Orleans | 65 min |
Nearby
Severe Thunderstorm Warnings in Vermont, 2023Severe Thunderstorm Warnings in New York, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.